# SDR SROM200100002

- Difficulty date: January 4, 2001
- Submitted: January 8, 2001
- Operation: General aviation
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 29,074 hours, 29,758 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NOSE GEAR WOULD NOT RETRACT  THIS IS A REPEAT EVENT THAT LAST HAPPENED 7 LANDINGS AGO.  REPLACED NOSE GEAR LOCK MECHANISM AND SPRINGS, CONSISTING OF INDIVIDUAL ITEMS P/N 65-46245-4, 65-46242-11, 65-46240-13 & 69-6745-1, ALL WITH 1327 HOURS AND 1009 LANDINGS SINCE OVERHAUL.  REPLACED HYDRAULIC TRANSFER CYCLINDER P/N 69-14106-7 WITH 10 HOURS AND 7 LANDINGS SINCE OVERHAUL.  REPLACED LOCK ACTUATOR P/N 65-17819-14 WITH 1327 HOURS AND 1009 LANDINGS SINCE OVERHAUL.  RE-RIGGED NOSE GEAR DOORS.  PERFORMED NORMAL RETRACTION AND EXTENSION TESTS.  PERFORMED EMERGENCY EXTENSION TEST.  ALL TESTS NORMAL.
